Integral Equations for Nonstationary Problems of Electrodynamics in Material Media
Differencialʹnye uravneniâ, Tome 38 (2002) no. 9, pp. 1288-1290
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_2002_38_9_a16,
author = {A. B. Samokhin},
title = {Integral {Equations} for {Nonstationary} {Problems} of {Electrodynamics} in {Material} {Media}},
journal = {Differencialʹnye uravneni\^a},
pages = {1288--1290},
year = {2002},
volume = {38},
number = {9},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_2002_38_9_a16/}
}
A. B. Samokhin. Integral Equations for Nonstationary Problems of Electrodynamics in Material Media. Differencialʹnye uravneniâ, Tome 38 (2002) no. 9, pp. 1288-1290. http://geodesic.mathdoc.fr/item/DE_2002_38_9_a16/